| Model Number |
MMT-523RNAB |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the screen was hard to read.The customer¿s blood glucose level was unknown.Customer also reported current insulin pump had unexpected no delivery alarms and had warp effect.The device will not be returned for analysis.